Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online
Ask a Urologist   »  

Having urinary tract infection. Blisters in vulva after using Bactrim. History of sinus and yeast infection. Suggestions?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
I am in XXXXXXX and have first had a sinus infection, resolved with amoxicillian. I then developed what I thought was a yeast infection that I treated with topical cream. >It progressed into a UTI, with burning on urination. I started Bactrim but have developed blisters on my vulva. Suggestions?
Posted Tue, 1 May 2012 in Urinary and Bladder Problems
Answered by Dr. Mohammed Tauseef 40 minutes later

Thank you for posting your query.

Blistering of skin is one of the side effects of Bactrim. Your History also suggests, you have developed vulvitis along with UTI. Vulvitis is an inflammation of the vulva and in your case, it could be to local external irritant, allergy or infection.

I would like to know whether you got yourself examined and obtained a opinion from your doctor before using those medicines?

My suggestion to you would be to stop using Bactrim until further orders from your Doctor. Get yourself examined by a proficient Gynecologist, so that he/she may examine you comprehensively and confirm it by doing a battery of tests that may include,

- Bloodwork.
- Urinalysis.
- Urine culture.
- PAP smears.

Once the cause is confirmed, your treatment will be formulated accordingly. Don't forget to tell him/her about your UTI problem as well because you may need antibiotics for both the conditions.

Drink plenty of water, avoid stress, eat healthy nutritious balanced diet which should include fresh fruits and XXXXXXX leafy vegetables, maintain proper hygiene. Do Remember that, vulva should be kept clean and dry always, wipe it clean from front to back after using bathroom. Stick to your treatment plan and go for regular follow up until you are cleared off your Infections.

Hope, I have answered your query. Please accept my answer in case you have no further queries.

Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor